# SDR 9WGA2022102141101

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 76,826 hours, 135,116 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Misrigged
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR RETURN DUE TO VIBRATION.  FOUND BOTH FORWARD NOSE LANDING GEAR DOORS OUT OF RIG. RE-RIGGED BOTH DRIVE LINKS IAW AMM  32-23-03, TEST OF THE NOSE GEAR OPERATIONS SATIS IAW AMM 32-31-00-700-801.
